King's College London

Research portal

On the Cyclic Regularities of Strings

Research output: Chapter in Book/Report/Conference proceedingConference paper

Original languageEnglish
Title of host publicationArtificial Intelligence Applications and Innovations - AIAI 2019 IFIP WG 12.5 International Workshops
Subtitle of host publicationMHDW and 5G-PINE 2019, Proceedings
EditorsIlias Maglogiannis, Lazaros Iliadis, John MacIntyre, Elias Pimenidis
PublisherSpringer
Pages219-224
Number of pages5
Volume560
ISBN (Print)9783030199081
DOIs
Publication statusPublished - 15 May 2019

Publication series

NameIFIP Advances in Information and Communication Technology
Volume560
ISSN (Print)1868-4238

King's Authors

Abstract

Regularities in strings are often related to periods and covers, which have extensively been studied, and algorithms for their efficient computation have broad application. In this paper we concentrate on computing cyclic regularities of strings, in particular, we propose several efficient algorithms for computing: (i) cyclic periodicity; (ii) all cyclic periodicity; (iii) maximal local cyclic periodicity; (iv) cyclic covers.

View graph of relations

© 2018 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454